# SDR REXA2022071801604

- Difficulty date: June 24, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 601R3101687
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR3L AT FS 379.00 CRACKED.	INSTALLED NEW STRINGER SECTION ON STR 3L BETWEEN FS379 AND FS409 IAW CRJ200 SRM 51-42-06 AND CANADAIR DRAWING 601R-31016 REV. D
